# SDR SWAA2022021166174

- Difficulty date: February 1, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737*
- Aircraft serial: 33841
- Aircraft time: 58,722 hours, 34,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232RF FORWARD CORNER DELAMINATED (DOT 6) ; / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F VERIFIED REPAIR MATERIALS AS-- REPAIR PLIES-BMS9-3TYH3 (A10273); RESIN-EPOCAST50A1/9816 (A108753) NEED OK TO BOND; [02] OK; [03] BONDED REPAIR; CURED 3.5 HOURS AT 150 DEGREES IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M. TAP TEST GOOD. TOOLING AAR30347 DUE 4-29-22; [04] REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD; [05] VERIFIED STEPS 3-4
